# SDR VNAA2022062699914

- Difficulty date: May 9, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21RH BTW FS STA: 349 AND FS STA: 333 AT MAIN AVIONICS COMPARTMENT. (E/E)
